# SDR DL72W951666

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, STRINGER 27L WAS FOUND CORRODED JUST AFT OF FS 700.  REMOVED CORROSION PER SRM 51-10-6.  REMOVED SECTION OF STRINGER AND REPAIRED PER SRM 53-10-2.
